# SDR FDEA202507271326

- Difficulty date: July 27, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,505 hours, 23,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 2058
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATT 1 LOW, NOTED DURING POST FLIGHT WALK AROUND.   REMOVED AND REPLACED EMERGENCY POWER LIGHTING BATTERY AS PER MD11 M.M. 33-51-01-4,   OPS CHECKS   NORMAL. O.K. FOR FLIGHT.
